Probabilistic estimates for tensor products of random vectors
Resumen: We prove some probabilistic estimates for tensor products of random vectors, generalizing results that were obtained by Gordon, Litvak, Schu ¨tt, and Werner [Ann. Probab., 30(4):1833–1853, 2002], and Prochno and Riemer [Houst. J. Math., 39(4):1301–1311, 2013]. As an application we obtain embeddings of certain matrix spaces into L1.
Idioma: Inglés
DOI: 10.1090/proc/12883
Año: 2016
Publicado en: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 144, 5 (2016), 2133-2148
ISSN: 0002-9939

Factor impacto JCR: 0.679 (2016)
Categ. JCR: MATHEMATICS rank: 143 / 310 = 0.461 (2016) - Q2 - T2
Categ. JCR: MATHEMATICS, APPLIED rank: 185 / 255 = 0.725 (2016) - Q3 - T3

Factor impacto SCIMAGO: 1.175 - Mathematics (miscellaneous) (Q1) - Applied Mathematics (Q1)

Financiación: info:eu-repo/grantAgreement/ES/MICINN/MTM2013-42105-P
Tipo y forma: Article (PrePrint)
Área (Departamento): Área Análisis Matemático (Dpto. Matemáticas)

Creative Commons You must give appropriate credit, provide a link to the license, and indicate if changes were made. You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use.


Exportado de SIDERAL (2020-02-21-13:17:20)

Este artículo se encuentra en las siguientes colecciones:
Articles



 Record created 2016-12-19, last modified 2020-02-21


Preprint:
 PDF
Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)